# SDR DALA2023041703034

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 95,929 hours, 20,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 LIGHTNING STRIKE DAMAGE AT STA 325 BETWEEN STR 28-29R. CORRECTIVE ACTION: SUPPLEMENTING LOG. 10 X MAGNIFIED INSPECTION REQUIRED EVERY 1,500 FLIGHT CYCLES. PERMANENT REPAIR REQUIRED IN 6,000 CYCLES PER B767-300 SRM 53-00-01-2R-8. (2721572)
